Sep 29, 2001
Dr.Aberg, I wrote to you before, so i am hoping you will respond. I had a +p24 test 9weeks after an exposure to HIV. I have had negative antibody tests for HIV 1&2 at 3,6, and8 months post-exposure. I have been experiencing the following symptoms: prolonged diahrrea, occasional oral ulcerations, midchest discomfort, abdominal discomfort, parasthesia of the hands and face, slight raised red pin point rash on lower caves and feet, dry skin, and "floaters" in my vision have increased dramatically. The floaters bother me even when I am not worried. Could all my symptoms just be related to prolonged stress or should I be looking for something else? Is HIV still a concern? Please respond.
Response from Dr. Aberg
If your HIV tests are all negative, you do not have HIV from your "exposure" over 8 months ago. If you have had a recent exposure again, then you would need to get tested. Hopefully you know how to prevent HIV and will not put yourself at risk anymore. You should see a physician about your complaints. The symptoms you describe could be another type of systemic illness or psychosomatic (anxiety-related). Time to stop worrying about the past!
- Dry Mouth After Fisting Worried I Have HIV
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Penis Discharge After Deep Kissing Worried I Have HIV
- Hep B Vaccine Nonconverter
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.